lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Markovian Behavior of p-Adic Random Dynamical Systems
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering.ORCID iD: 0000-0002-9857-0938
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering. (Mathematical modelling)ORCID iD: 0000-0002-7825-4428
2001 (English)In: Russ. J. Math. Phys., Vol. 8, no 2, p. 135-152Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 8, no 2, p. 135-152
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-7591OAI: oai:DiVA.org:lnu-7591DiVA, id: diva2:344782
Available from: 2010-08-20 Created: 2010-08-20 Last updated: 2016-05-03Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Khrennikov, AndreiLindahl, Karl-Olof

Search in DiVA

By author/editor
Khrennikov, AndreiLindahl, Karl-Olof
By organisation
School of Mathematics and Systems Engineering
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 319 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf